# SDR 2001F00060

- Difficulty date: May 10, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800822251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION MAINTENANCE REPORTED THE LEFT FLOOR SUPPORT BETWEEN FRAMES 38 AND 39 CORRODED, AND LEFT FLOOR SUPPORT BETWEEN FRAMES 39 AND 40 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORTS IAW SRM 51-25-01.  AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA20011435.  (M)
